5 doctors weighed in:

Is weight gain associated with arimidex (anastrozole)?

5 doctors weighed in
Dr. Quang Nguyen
Internal Medicine - Endocrinology
2 doctors agree

In brief: Could happen

According to epocrates, weight gain is listed as a common reaction to arimidex (anastrozole).

In brief: Could happen

According to epocrates, weight gain is listed as a common reaction to arimidex (anastrozole).
Dr. Quang Nguyen
Dr. Quang Nguyen
Thank
Dr. Stephen Southard
Internal Medicine

In brief: In fact it can go

Either way, in regards to weight loss or weight gain.
The literature reports pretty close incidence of either in the 2-5% range, may be a bit more so in the case of weight gain.

In brief: In fact it can go

Either way, in regards to weight loss or weight gain.
The literature reports pretty close incidence of either in the 2-5% range, may be a bit more so in the case of weight gain.
Dr. Stephen Southard
Dr. Stephen Southard
Thank
Dr. Chuck Shaffer
Bariatrics

In brief: Yes

In some folks do experience wt gain...Sorry.

In brief: Yes

In some folks do experience wt gain...Sorry.
Dr. Chuck Shaffer
Dr. Chuck Shaffer
Thank
Get help from a real doctor now
Dr. Vicken Poochikian
Board Certified, Internal Medicine
38 years in practice
2M people helped
Continue
108,000 doctors available
Read more answers from doctors